MathSciNet Relay Station
MathSciNet bibliographic data
MR1068264 53C21 (57R99)
Anderson, Michael T. Metrics of positive Ricci curvature with large diameter. Manuscripta Math. 68 (1990), no. 4, 405–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement